File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New LMI condition for delay-dependent robust stability of stochastic time-delay systems

TitleNew LMI condition for delay-dependent robust stability of stochastic time-delay systems
Authors
KeywordsDelay-Dependent Condition
Linear Matrix Inequality
Time-Delay Stochastic Systems
Issue Date2005
Citation
Asian Journal Of Control, 2005, v. 7 n. 4, p. 419-423 How to Cite?
AbstractThis paper studies robust stability for a class of uncertain nonlinear stochastic time-delay systems. In terms of a linear matrix inequality, an improved delay-dependent condition guaranteeing that a stochastic delay system will be exponentially stable in the mean square is proposed. This condition is less conservative than existing ones in the literature and is demonstrated by means of an example.
Persistent Identifierhttp://hdl.handle.net/10722/156815
ISSN
2015 Impact Factor: 1.407
2015 SCImago Journal Rankings: 0.862

 

DC FieldValueLanguage
dc.contributor.authorXu, SYen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorMao, XRen_US
dc.contributor.authorZou, Yen_US
dc.date.accessioned2012-08-08T08:44:05Z-
dc.date.available2012-08-08T08:44:05Z-
dc.date.issued2005en_US
dc.identifier.citationAsian Journal Of Control, 2005, v. 7 n. 4, p. 419-423en_US
dc.identifier.issn1561-8625en_US
dc.identifier.urihttp://hdl.handle.net/10722/156815-
dc.description.abstractThis paper studies robust stability for a class of uncertain nonlinear stochastic time-delay systems. In terms of a linear matrix inequality, an improved delay-dependent condition guaranteeing that a stochastic delay system will be exponentially stable in the mean square is proposed. This condition is less conservative than existing ones in the literature and is demonstrated by means of an example.en_US
dc.languageengen_US
dc.relation.ispartofAsian Journal of Controlen_US
dc.subjectDelay-Dependent Conditionen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectTime-Delay Stochastic Systemsen_US
dc.titleNew LMI condition for delay-dependent robust stability of stochastic time-delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-32344440900en_US
dc.identifier.volume7en_US
dc.identifier.issue4en_US
dc.identifier.spage419en_US
dc.identifier.epage423en_US
dc.publisher.placeJapanen_US
dc.identifier.scopusauthoridXu, SY=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridMao, XR=7402841531en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats